Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 121, NWS Quad Cities, IA

August 14, 2007Jo Daviess County, Illinois; Dubuque County, Jackson County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 14, 2007, 3:09 AM CDT for Jo Daviess County, Illinois; Dubuque County, Jackson County, Iowa. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2007, 3:09 AM CDT (08:09 UTC)
Expired
Aug 14, 2007, 4:15 AM CDT
In force
66 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

Counties Dubuque County, IA, Jackson County, IA, Jo Daviess County, IL

The radar

The Quad Cities radar (KDVN), 87 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 3:53 AM CDTTSTM WND DMG1 N Dubuque, IATREE DOWN ON HWY 57 JUST N OF DUBUQUE.
Aug 14, 3:55 AM CDTTSTM WND DMG1 N Galena, ILTREE DOWN BLOCKING THE ROAD.
Aug 14, 3:55 AM CDTTSTM WND DMG1 N La Motte, IACOUPLE OF 3 TO 6 INCH DIAMETER TREE LIMBS DOWN. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 2:45 AM CDTSevere Thunderstorm WatchSPC4 hr
Aug 13, 9:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 8.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 396 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
396 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 140810
SVRDVN
IAC061-097-ILC085-140915-
/O.NEW.KDVN.SV.W.0121.070814T0809Z-070814T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
309 AM CDT TUE AUG 14 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN EAST CENTRAL IOWA...
  DUBUQUE COUNTY IN NORTHEAST IOWA...
  JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 415 AM CDT.

* AT 305 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
  LINE EXTENDING FROM 23 MILES NORTH OF COUNCIL HILL TO 11 MILES
  NORTHEAST OF SAGEVILLE TO 12 MILES NORTHWEST OF BALLTOWN...OR ALONG
  A LINE EXTENDING FROM 7 MILES SOUTHWEST OF MINERAL POINT TO 6 MILES
  SOUTHWEST OF PLATTEVILLE TO GUTTENBERG...AND MOVING SOUTH AT 50
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SHERRILL...BALLTOWN AND OLD BALLTOWN AROUND 315 AM CDT...
  SAGEVILLE...RICKARDSVILLE...HOLY CROSS AND DURANGO AROUND 320 AM
  CDT...
  DUBUQUE...ASBURY AND EAST DUBUQUE AROUND 325 AM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

THIS STORM HAS ALREADY PRODUCED WIND DAMAGE AND WIND GUSTS TO AROUND 
60 MPH...AND IT REMAINS A THREAT.

LAT...LON 4220 9033 4211 9017 4203 9016 4203 9085
      4264 9102 4264 9088 4267 9086 4265 9075
      4264 9070 4252 9064 4250 9060 4248 9009
      4221 9002

$$

LE
2 follow-up statements
000 
WWUS53 KDVN 140852
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
350 AM CDT TUE AUG 14 2007

IAC061-097-ILC085-140915-
/O.CON.KDVN.SV.W.0121.000000T0000Z-070814T0915Z/
DUBUQUE IA-JACKSON IA-JO DAVIESS IL-
350 AM CDT TUE AUG 14 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR JO DAVIESS...JACKSON AND DUBUQUE COUNTIES...

AT 344 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED APPROXIMATELY
ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF ELMOVILLE TO
ELMOVILLE TO NORTH HANOVER TO KING...OR ALONG A LINE EXTENDING FROM
17 MILES NORTHWEST OF FREEPORT TO 16 MILES NORTHWEST OF MOUNT CARROLL
TO 11 MILES SOUTHEAST OF GALENA TO 8 MILES SOUTHEAST OF DUBUQUE...
MOVING SOUTHEAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MAQUOKETA MUNICIPAL AIRPORT...HURSTVILLE...BUCKHORN AND SMITHS
  FERRY AROUND 355 AM CDT...
  SPRINGBROOK...MAQUOKETA...ANDREW AND BELLEVUE AROUND 400 AM CDT...
  WHITTON AROUND 405 AM CDT...
  VAN BUREN AROUND 410 AM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

WIND DAMAGE WILL OCCUR BEFORE THUNDER CAN BE HEARD OR RAIN BEGINS.
SEEK SHELTER IMMEDIATELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
TUESDAY MORNING FOR NORTHEAST IOWA. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 700 AM CDT TUESDAY MORNING FOR SOUTHEASTERN
IOWA.

LAT...LON 4220 9033 4211 9017 4203 9016 4203 9085
      4264 9102 4264 9088 4267 9086 4265 9075
      4264 9070 4252 9064 4250 9060 4248 9009
      4221 9002

$$

LE
000 
WWUS53 KDVN 140919
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
418 AM CDT TUE AUG 14 2007

IAC061-097-ILC085-140928-
/O.EXP.KDVN.SV.W.0121.000000T0000Z-070814T0915Z/
DUBUQUE IA-JACKSON IA-JO DAVIESS IL-
418 AM CDT TUE AUG 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR JO DAVIESS...JACKSON AND
DUBUQUE COUNTIES EXPIRED AT 415 AM CDT...

THE THUNDERSTORMS THAT WERE CAPABLE OF PRODUCING SEVERE WEATHER HAVE
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED
TO EXPIRE.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING GUSTY WINDS OF 40 
TO 50 MPH...TORRENTIAL RAINFALL AND FREQUENT DANGEROUS LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT
TUESDAY MORNING FOR SOUTHEASTERN IOWA.

LAT...LON 4220 9033 4211 9017 4203 9016 4203 9085
      4264 9102 4264 9088 4267 9086 4265 9075
      4264 9070 4252 9064 4250 9060 4248 9009
      4221 9002

$$

LE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:49 PM CDT, 12 hours 20 minutes earlier.

Area forecast discussion, Aug 13, 2:49 PM CDT, 12 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
249 PM CDT MON AUG 13 2007

.SYNOPSIS...
CONVECTIVE OUTFLOW HAS STRENGTHENED THE MOISTURE GRADIENT ACROSS THE
MIDWEST...WITH 50 DEWPOINTS OVER EASTERN ILLINOIS...WITH MID 70S
ACROSS SOUTHEAST IOWA. A CUMULUS FIELD HAS DEVELOPED UNDER THE
CAP...AND OVER THE DEEP MOISTURE FIELD AND AS OF 1 PM...IT IS
STATIONARY FROM NEAR KEOKUK...TO WATERLOO TO SOUTH CENTRAL
MINNESOTA. THIS SHOULD BE A GOOD INDICATOR AS TO WHERE THE WESTERN
EDGE OF CAPPING WILL BE TONIGHT...AND THEREFORE SHOULD BE RATHER
CLOSE TO THE PATH OF THE STRONGEST CONVECTION IN TONIGHTS MCS.
&&

.SHORT TERM...TONIGHT AND TUESDAY...
SURFACE BASED CONVECTION SHOULD FIRE OVER CENTRAL AND SOUTHERN
MINNESOTA THIS AFTERNOON AND EARLY EVENING...AND IS VERY LIKELY TO
FORM INTO A FORWARD PROPAGATING MCS/MCC WHICH SHOULD MOVE DIRECTLY
TOWARDS THE CWA TONIGHT. MODELS FORECAST IT TO MOVE EAST AND
NORTH...BUT ALL MESOSCALE FEATURES SHOW A MORE SOUTHERLY
TRACK...TOWARDS EASTERN IOWA IS LIKELY. LOOKING AT LOCAL TECHNIQUES
AND SPC/S DEPICTION...A SEVERE WEATHER EVENT APPEARS LIKELY
TONIGHT...FROM AROUND 10 PM TO 4 AM...AS THE MATURE MCS MOVES
SOUTHEAST ACROSS THE CWA.  THIS EVENT HAS THE POTENTIAL TO PRODUCE
WINDS OF 60 TO 70 MPH OR LOCALLY HIGHER IN EMBEDDED LWEPS DURING THE
MID TO LATE EVENING HOURS. DURING THE OVERNIGHT...THIS THREAT SHOULD
BECOME MORE MARGINAL. HOWEVER...SOUTHWEST ORIENTED LLJ SHOULD
CONTINUE TO FIRE STORMS ON TOP OF THE EXPECTED COLD POOL...WHICH MAY
CONTAIN HAIL AND DEVELOP INTO A FLASH FLOOD THREAT. THE MORE
ELEVATED STORMS MAY LINGER WELL INTO TUESDAY MORNING BEFORE
DIMINISHING.  THIS EVENT SHOULD SET UP A STRONG THERMAL GRADIENT
BISECTING THE CWA TOMORROW...GENERALLY NEAR INTERSTATE 80. THE FRONT
WILL BE THE FOCUS FOR SCATTERED AFTERNOON STORMS...WHICH WILL HAVE
THE POTENTIAL TO BE SEVERE...WITH ROTATING SUPERCELLS POSSIBLE. AT
PEAK HEATING WINDS OF 60+...HAIL AND EVEN A TORNADO APPEAR POSSIBLE
ALONG THE BOUNDARY.   TEMPS IN THE SOUTH SHOULD HIT THE LOWER TO MID
90S AND MAY BE HELD TO THE MID 80S NORTH.
..ERVIN..

.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY.
AN EXTREMELY ACTIVE PERIOD WILL BE SEEN WITH NEAR DAILY MCS ACTIVITY
AND A HIGH PROBABILITY OF MODERATE TO HEAVY RAINFALL.

OVERNIGHT AND MORNING MODEL CYCLES ARE FOLLOWING THE THINKING FROM
YESTERDAY OF NEAR DAILY MCS ACTIVITY WITH A STRONG FRONT STALLED
ACROSS THE FAR SOUTHERN CWFA. PERIODS OF DRY WX ARE EXPECTED OVER
MUCH OF THE TIME PERIOD. HOWEVER...NONLINEAR PROCESSES ARE THE
DRIVING FACTOR IN SENSIBLE WX SO IT IS NEAR IMPOSSIBLE TO TIME.
ADDITIONALLY...WITH THE SUN MOVING SOUTH AT 25 MILES PER DAY...A NET
RADIATIVE LOSS IS NOW DEVELOPING FOR AREAS NORTH OF 45 DEGREES
LATITUDE WHICH TRANSLATES INTO MODELS UNDERESTIMATING THE STRENGTH
OF FRONTS IN THE EXTENDED. LARGE TEMPERATURE GRADIENTS OF 20 TO 25
DEGREES ARE EXPECTED FROM TIME TO TIME OVER THE CWFA THIS WEEK.

MCS (DELTA) TO DEVELOP IN THE VICINITY OF NORTHWEST IOWA TUESDAY
EVENING AND TRACKS EAST SOUTHEAST WITH IT ARRIVING IN THE CWFA LATE
TUESDAY NIGHT/WEDNESDAY. THIS MCS COULD BE QUITE STRONG AND SHOULD
PRODUCE A RESPECTABLE COLD POOL WITH A LARGE TEMPERATURE GRADIENT
ACROSS THE CWFA. BOUNDARIES FROM THIS MCS SHOULD INTERACT WITH THE
STALLED FRONT IN THE SOUTHERN CWA TO PRODUCE SCATTERED CONVECTION
WEDNESDAY AFTERNOON/EVENING.

MCS (ECHO) TO DEVELOP WEDNESDAY EVENING IN THE PLAINS AND MOVE EAST
SOUTHEAST OVERNIGHT. THIS MCS MAY TAKE UNTIL THURSDAY MORNING BEFORE
IT ARRIVES IN THE CWFA PRODUCING A CHANCE OF TSRA/SHRA. CANADIAN
HIGH PRESSURE WILL THEN PUSH BOTH THE SURFACE AND 850 MB FRONTS
SOUTH TO RESULT IN A NICE DAY FOR FRIDAY AND FRIDAY EVENING.

ALTHOUGH GREATLY SMOOTHED...MODELS SHOW THE ATMOSPHERE RELOADING
FRIDAY EVENING AND DEVELOPING MCS (FOXTROT) IN THE VICINITY OF KFSD.
THIS MCS SHOULD ARRIVE LATE FRIDAY NIGHT/SATURDAY IN THE CWFA WITH
MORE RAIN.

GLOBAL MODELS DIVERGE SOMEWHAT BUT GENERALLY AGREE THAT MCS (GOLF)
IS EXPECTED TO DEVELOP IN NEARLY THE SAME SPOT AS FOXTROT AND AFFECT
THE CWFA LATE SATURDAY NIGHT/SUNDAY. BOUNDARIES LEFT OVER FROM THIS
MCS SHOULD HELP FIRE SCATTERED CONVECTION SUNDAY AFTERNOON/EVENING.
ALTHOUGH NOT CLEAR DUE TO MODEL SMOOTHING AND TIMING DIFFERENCES...
MONDAY MAY OR MAY NOT BE DRY. GIVEN POTENTIAL FOR LEFT OVER
BOUNDARIES AND WEAK DISTURBANCES ALOFT...WILL CONTINUE WITH A CHANCE
OF RAIN FOR MONDAY.

LOOKING BEYOND AUGUST 20TH...GLOBAL MODELS WOULD SUGGEST THE ACTIVE
PATTERN WOULD CONTINUE THROUGH THE 22ND OR 23RD.     ...08...

&&
.AVIATION...
MVFR CLOUDS WILL OCCASIONALLY BE BROKEN IN TH CID...DBQ...AND BRL
TAF THROUGH 21Z...BUT SHOULD BE VFR THROUGH MOST OF THE EVENING. BY
05Z...A LARGE AREA OF THUNDERSTORMS AND RAIN SHOULD IMPACT TAF SITES
FROM NORTH TO SOUTH...WITH LOW VISIBILITIES AROUND 1 SM...AND VERY
STRONG WINDS EXCEEDING 35KTS. INDIVIDUAL STORMS MAY PRODUCED
LOCALIZED WINDS EXCEEDING 50KTS THROUGH 09Z.  BY 14Z...ISOLATED
THUNDERSTORMS WILL BE POSSIBLE...WITH SOME SCATTERED LOW LEVEL
STRATUS WITH CIGS OF 500 FT AGL. ..ERVIN..

&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

ERVIN/08
Hazardous weather outlook, Aug 13, 8:58 AM CDT, 18 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
858 AM CDT MON AUG 13 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-141000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
858 AM CDT MON AUG 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT...

TEMPERATURES IN THE LOW TO MID 90S AND INCREASING HUMIDITY TODAY
WILL COMBINE TO PRODUCE HEAT INDEX VALUES OF 100 TO 105 DEGREES
IN PORTIONS OF THE AREA SOUTH OF INTERSTATE 80. IF DEW POINTS CAN
INCREASE INTO THE MID AND UPPER 70S COMBINED WITH MID 90 DEGREE
TEMPERATURES...DANGEROUS HEAT INDEX READINGS OF 105 TO 109 MAY
OCCUR FOR A FEW HOURS THIS AFTERNOON.

A FEW HIGH BASED AND NON-SEVERE THUNDERSTORMS MAY MOVE OUT OF
CENTRAL IOWA AND AFFECT AREAS SOUTHWEST OF A LINE FROM
WILLIAMSBURG...TO MOUNT PLEASANT THROUGH MID MORNING. OF MORE
CONCERN WILL BE THE CHANCE FOR A COMPLEX OF STRONG TO SEVERE
THUNDERSTORMS TO DEVELOP THIS EVENING IN MINNESOTA AND THEN MOVE DOWN
ACROSS PORTIONS OF THE AREA OVERNIGHT. CURRENT INDICATIONS SUGGEST
AREAS ALONG AND NORTH OF HIGHWAY 30 IN NORTHEAST IOWA AND NORTHWEST
ILLINOIS WILL HAVE THE BEST CHANCE OF EXPERIENCING THESE STORMS AFTER
MIDNIGHT. DEPENDING ON WHERE THESE STORMS INITIALLY FORM...THE THREAT
COULD EXTEND DOWN TO OR EVEN JUST SOUTH OF THE INTERSTATE 80
CORRIDOR. IF THESE STORMS DO MANAGE TO GET DOWN INTO THE AREA...THE
PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS OF 60 TO 70
MPH. THESE STORMS WILL ALSO HAVE THE POTENTIAL TO DUMP HEAVY AMOUNTS
OF RAINFALL IN A SMALL TIME. A FEW LOCATIONS THAT EXPERIENCE REPEATED
STORMS COULD RECEIVE 1 TO 2 INCHES OF RAINFALL BY TUESDAY MORNING...
WHICH MAY PRODUCE SOME URBAN AND SMALL STREAM FLOODING.

THE STORM PREDICTION CENTER HAS DUBUQUE AND DELAWARE COUNTIES IN
MODERATE RISK FOR TONIGHT...AND THE REMAINDER OF THE OUTLOOK AREA
DOWN TO THE HIGHWAY 34 CORRIDOR IN A SLIGHT RISK FOR SEVERE STORMS
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THERE ARE THUNDERSTORM CHANCES EACH DAY TUESDAY THROUGH
THURSDAY...WITH A WARM FRONT DRAPED ACROSS NORTHERN MISSOURI OR
NORTHERN IOWA TO SERVE AS A FOCUS FOR THESE STORMS TO FORM ON.

THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR SEVERE
STORMS ACROSS THE ENTIRE OUTLOOK AREA TUESDAY AND TUESDAY NIGHT.
TUESDAY AND TUESDAY NIGHT THESE STORMS HAVE THE POTENTIAL TO CAUSE
SEVERE WEATHER...WITH HIGH INSTABILITY IN OUR HOT HUMID AIRMASS.
THE GREATEST RISK WITH THESE STORMS IS LARGE HAIL AND DAMAGING
WINDS. ISOLATED SEVERE STORMS ARE ALSO POSSIBLE ON WEDNESDAY. IT
IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER OR
HEAVY RAINS ON THURSDAY.

FRIDAY NIGHT...SATURDAY AND SATURDAY NIGHT MORE THUNDERSTORMS ARE
EXPECTED TO MOVE THROUGH THE AREA. IT IS TOO EARLY TO DETERMINE
THE POTENTIAL FOR SEVERE WEATHER OR HEAVY RAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...ESPECIALLY NORTH OF
INTERSTATE 80.

12/LE/ERVIN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 3:45 AM CDTHeat AdvisoryDVNHancock, Henderson, McDonough, Warren14 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.